MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CN1040000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator service required condition occurred.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer¿s complaint was confirmed.The device's system board was replaced to address the issue.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19652017
Report Number2518422-2024-41232
Device Sequence Number6596428
Product Code CBK
UDI-Device Identifier00606959022812
UDI-Public00606959022812
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCN1040000
Device Catalogue NumberCN1040000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown